# SDR SWAA2022031140334

- Difficulty date: June 25, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 60,730 hours, 35,852 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fsd Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FORWARD SERVICE DOOR MOP SILL AT B.S. 328-344; R.B.L. 60; W.L. 208.1. / REMOVED CORROSION ON F.S.D MOPSILL BS 328-362 RBL 60 WL 208.1 34' X 3' X .003'; REMAINING THICKNESS .077' ORIGINALL THICKNESS .080' FOUND TO BE WITHIN LIMITS PER SRM 53-10-15-1A-2 FIG 103. REMOVED CORROSION ON THRESHOLD SUPPORT ANGLE ATTACHED TO F.S.D MOPSILL B.S 294-328 RBL 60 WL 208; 1' X 1' X .012' ORIGINAL THICKNESS .090' REMAING THICKNESS .078' FOUND TO BE OUT OF LIMITS PER SRM 53-10-15-1A-2 FIG 103. REPLACED THRESHOLD SUPPORT ANGLE PER SRM 51-40-02-0G-0; DWG 141A8310 SHT 23
